# SDR SCNA95307

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Element
- Part number: NHM6031503
- Condition: Faulty
- Location: Nr 2 Pnuematics
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NUMBER 2 MANIFOLD FAIL LIGHT ILLUMINATED DURING FLIGHT.  SHUTDOWN THE NUMBER 2 ENGINE AND FAIL LIGHT REMAINED ON.  FLIGHT DIVERTED TO DFW.  FOUND BAD SENSE ELEMENT D1-28.  REMOVED AND REPLACED SENSE ELEMENT IAW MM 36-23-02.  TESTED MANIFOLD SYSTEM PER MM 36-23-00, OPS CHECKED NORMAL.
